# SDR F3LA2022112100154

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N334FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08306
- Aircraft time: 14,144 hours, 6,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Epsu
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP302763 ITEM 3, L1 SLIDE NEEDS REPLACED DUE TO EPSU TEST FAIL EXTERNAL LIGHTS.  REPLACED L1 DOOR SLIDE, OPS CHECK GOOD.
